Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 63, NWS Jackson, MS

April 13, 20224 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Apr 13, 2022, 6:27 PM CDT for 4 counties in Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2022, 6:27 PM CDT (23:27 UTC)
Expired
Apr 13, 2022, 6:50 PM CDT
In force
23 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Leake County, MS, Madison County, MS, Rankin County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 2:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1394 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
411 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

324 
WFUS54 KJAN 132327
TORJAN
MSC079-089-121-123-140030-
/O.NEW.KJAN.TO.W.0063.220413T2327Z-220414T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
627 PM CDT Wed Apr 13 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southwestern Leake County in central Mississippi...
  Northeastern Rankin County in central Mississippi...
  Northwestern Scott County in central Mississippi...
  Southeastern Madison County in central Mississippi...

* Until 730 PM CDT.
    
* At 627 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Fannin, or near Flowood, moving northeast at 35
  mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Fannin around 635 PM CDT.
  Goshen Springs and Pisgah around 645 PM CDT.
  Ludlow around 705 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3236 9006 3239 9009 3239 9007 3240 9007
      3240 9009 3248 9008 3269 8972 3256 8958
TIME...MOT...LOC 2327Z 232DEG 30KT 3239 9003 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

TW
2 follow-up statements
318 
WWUS54 KJAN 132338
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
638 PM CDT Wed Apr 13 2022

MSC079-089-121-123-140030-
/O.CON.KJAN.TO.W.0063.000000T0000Z-220414T0030Z/
Leake MS-Rankin MS-Scott MS-Madison MS-
638 PM CDT Wed Apr 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN LEAKE...NORTHEASTERN RANKIN...NORTHWESTERN SCOTT AND
SOUTHEASTERN MADISON COUNTIES...
    
At 638 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Goshen Springs, or 9 miles east of Madison, moving
northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ludlow around 700 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3241 8994 3251 9003 3269 8972 3256 8958
TIME...MOT...LOC 2338Z 227DEG 36KT 3245 8994 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

TW
591 
WWUS54 KJAN 132350 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
650 PM CDT Wed Apr 13 2022

MSC079-089-121-123-140000-
/O.CAN.KJAN.TO.W.0063.000000T0000Z-220414T0030Z/
Leake MS-Rankin MS-Scott MS-Madison MS-
650 PM CDT Wed Apr 13 2022

...THE TORNADO WARNING FOR SOUTHWESTERN LEAKE...NORTHEASTERN
RANKIN...NORTHWESTERN SCOTT AND SOUTHEASTERN MADISON COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central
Mississippi.

LAT...LON 3241 8994 3251 9003 3269 8972 3256 8958
TIME...MOT...LOC 2348Z 232DEG 30KT 3251 8984 

$$

TW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 13, 2:15 PM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 13, 2:15 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
215 PM CDT Wed Apr 13 2022

.DISCUSSION...

Tonight and Tomorrow...

An upper-level trough will eject east from the Texas panhandle and a
surface low will develop out of that pushing across the Great Lakes
region. This low will drag a cold front through the Lower
Mississippi Valley this evening. I like to call this a wet set up
because there will be tremendous amount of low-level moisture. Close
to if not right at record breaking PWs between 1.5-2.0 in. Good low-
level moisture combined with daytime heating will allow for some
good instability. Guidance has struggled over these last couple of
days with storm mode. Initially the environment was conducive for
strictly super cell activity but as of right now, we are still
capped and things will evolve more with the front when it pushes
through making storm mode more linear across the south. Further
north, where the better shear and airmass is, conditions are still
favorable for discrete organized super cells and this is where the
main concern lies for larger hail and strong tornadoes.

With high PWs, the threat for flash flooding will be possible
especially if cells begin to train over areas. Will continue with
current flash flooding graphic in the HWO. Wind has started to pick
up and some TAF site have already gusted to 35kts. Winds will
continue to be strong as we mix out this afternoon into early
evening. Winds will start to decrease the after we get into the
evening/night. Will continue the latest wind graphic that depicts
the 'Limited' and 'Elevated'. The strongest winds will be across the
northwest.

While we are advertising a 'Moderate' and 'Enhanced' risk, the
threats are the same for both categories. Tornadoes (a few may be
string), hail (some large up to golf ball), flooding, and damaging
winds will all be of concern across the region. In regards to
timing, now until about 9PM for the west, 4-5PM until about 11PM for
central areas, and 6PM-1AM for areas in the east. It is suggested
that you have multiple ways to receive warnings and always stay
weather aware!

As the front moves out so will the activity. By Thursday morning,
the activity should be east of the region and dry air will move in
keeping us dry for the remainder of Thursday. /JNE/

Friday through Wednesday...

In the back half of this week, the focus for periods of showers and
thunderstorms around our region will be quasi-stationary front
lingering around the Gulf Coast region. Flow aloft over the southern
CONUS will be mostly zonal, with moist and more unstable air south
of the frontal boundary. This setup is likely to see a few MCSs
develop along the boundary as subtle shortwaves ripple through the
flow aloft. Friday night into Saturday is likely to be the first of
these potential events. Widespread severe weather is not certain,
but a few stronger storms could develop during this time frame.
Beyond Friday, each day generally has a chance for showers and
storms across at least some portion of the forecast area. There is
decent model agreement that a more pronounced shortwave moving east
across the CONUS Monday may bring in some drier air and high
pressure for at least early next week. Temperatures will obviously
be warmer south of the front, but will generally be around typical
values for this time of the year. /NF/

&&

.AVIATION...
18Z TAF discussion:

Mainly VFR conditions are prevailing as clouds begin to break up.
A few sites are sitting at MVFR. VFR to MVFR conditions will
bounce around over the next couple of hours before +TSRA begins
to affect sites and dripping cigs and vis to MVFR and IFR. Strong
southerly gusty winds will occur through out the period. A few
sites have already gusted to about 35kts. Storms will be moving
from west to east so SHRA and TSRA activity will clear as storms
move out and cigs and vis will improve as well. Rain and storm
activity should come to an end early Thursday morning. /JNE/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  75  49  81 /  95   1   4  14
Meridian      53  76  47  82 /  95   7   5  14
Vicksburg     49  75  50  82 /  85   0   3  12
Hattiesburg   58  76  51  81 /  93  18   6  18
Natchez       50  76  51  81 /  86   3   4  17
Greenville    45  71  49  79 /  72   0   2   6
Greenwood     45  72  49  80 /  93   0   2   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until midnight CDT tonight for MSZ018-019-025-034-
     035.

LA...None.
AR...Wind Advisory until midnight CDT tonight for ARZ075.

&&

NF/JNE
Hazardous weather outlook, Apr 13, 3:03 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
303 PM CDT Wed Apr 13 2022

ARZ074-MSZ026>028-035-142015-
Ashley-Grenada-Carroll-Montgomery-Humphreys-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Significant severe thunderstorms and tornadoes are likely through
this evening, with strong tornadoes possible. Some thunderstorms
could also produce damaging winds up to 70 mph and large hail up
to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to strong winds apart
from thunderstorm activity. Sustained winds up to 25 mph and wind
gusts around 35 mph will be possible through this evening.
Driving high profile vehicles could be difficult.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

ARZ075-MSZ018-019-025-034-142015-
Chicot-Bolivar-Sunflower-Leflore-Washington-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southeast
Arkansas, north central Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

Significant severe thunderstorms and tornadoes are likely through
this evening, with strong tornadoes possible. Some thunderstorms
could also produce damaging winds up to 70 mph and large hail up
to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible through this
evening due to strong winds apart from thunderstorm activity.
Sustained winds ranging from 25 to 35 mph with potential wind
gusts over 40 mph are expected. Travel will also be difficult for
those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ007>009-015-016-023>026-MSZ029>033-036>066-072-073-142015-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-
Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-
Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Severe thunderstorms are likely through this evening. Some
thunderstorms may produce damaging winds up to 70 mph, large hail
up to golf ball size, and tornadoes. Some tornadoes could be
strong.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to strong winds apart
from thunderstorm activity. Sustained winds up to 25 mph and wind
gusts around 35 mph will be possible through this evening.
Driving high profile vehicles could be difficult.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ074-142015-
Forrest-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Severe thunderstorms will be possible through this evening. These
storms will be capable of producing damaging wind gusts up to
60 mph, hail to the size of quarters, and tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to strong winds apart
from thunderstorm activity. Sustained winds up to 25 mph and wind
gusts around 35 mph will be possible through this evening.
Driving high profile vehicles could be difficult.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 13, 4:48 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
448 PM CDT Wed Apr 13 2022

LAZ007-132215-
Morehouse LA-
448 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of central Morehouse
Parish through 515 PM CDT...

At 448 PM CDT, Doppler radar was tracking a strong thunderstorm near
Swartz, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Galion around 510 PM CDT.

Other locations impacted by this storm include Collinston, Mer Rouge
and Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Louisiana.

&&

LAT...LON 3290 9191 3288 9168 3280 9159 3279 9160
      3275 9160 3270 9164 3269 9162 3262 9166
      3261 9172 3256 9174 3257 9181 3252 9184
      3254 9189 3251 9191 3253 9190 3260 9193
      3266 9191 3267 9193 3266 9194 3271 9198
TIME...MOT...LOC 2148Z 219DEG 47KT 3257 9190

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Apr 13, 4:54 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
454 PM CDT Wed Apr 13 2022

ARZ074-132230-
Ashley AR-
454 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of western Ashley
County through 530 PM CDT...

At 453 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of West Crossett, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Old Milo around 515 PM CDT.
  Fountain Hill around 520 PM CDT.

Other locations impacted by this storm include Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Arkansas.

&&

LAT...LON 3315 9211 3316 9212 3316 9214 3320 9213
      3321 9208 3324 9209 3325 9205 3328 9204
      3328 9200 3330 9200 3331 9198 3335 9199
      3335 9197 3338 9196 3340 9199 3339 9160
      3317 9175 3307 9195 3306 9211 3310 9214
TIME...MOT...LOC 2153Z 239DEG 43KT 3320 9214

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DC
Local storm report, Apr 13, 5:07 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     6 SE ROLLING FORK       32.86N 90.80W
04/13/2022                   SHARKEY            MS   LAW ENFORCEMENT

            TREES DOWN ALONG HWY 16.

&&

CE
Local storm report, Apr 13, 5:11 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     5 NW OAK RIDGE          32.53N 90.76W
04/13/2022                   WARREN             MS   BROADCAST MEDIA

            TREES WERE BLOWN DOWN NEAR THE INTERNATIONAL
            PAPER PLANT ALONG MS HIGHWAY 3.

&&

NF
Local storm report, Apr 13, 5:19 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
519 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     FUNNEL CLOUD     3 N PHOENIX             32.63N 90.57W
04/13/2022                   YAZOO              MS   EMERGENCY MNGR

            DEPUTY REPORTED A FUNNEL CLOUD CROSSING
            HIGHWAY 3 NEAR DIXIE FARM ROAD.

&&

JC
Local storm report, Apr 13, 5:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             2 NNE FOREST HILL       32.29N 90.26W
04/13/2022  E0.88 INCH       HINDS              MS   STORM CHASER

&&

CE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 12:49 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren71 min
Apr 13, 1:23 AM CDTSevere Thunderstorm WarningJANHinds, Humphreys, Madison, Yazoo39 min
Apr 13, 2:01 AM CDTSpecial Weather StatementJANMadison59 min
Apr 13, 2:39 AM CDTSpecial Weather StatementJANAttala, Leake36 min
Apr 13, 2:41 AM CDTSpecial Weather StatementJANRankin34 min
Apr 13, 3:52 AM CDTWind AdvisoryJANBolivar, Humphreys, Leflore, Sunflower, Washington17 hr
Apr 13, 10:13 AM CDTRiver Flood WarningJANNeshoba24 hr
Apr 13, 10:15 AM CDTRiver Flood WarningJANLeake49 hr
Apr 13, 10:15 AM CDTRiver Flood WarningJANAttala, Holmes11 days
Apr 13, 10:16 AM CDTRiver Flood WarningJANMadison, Yazoo14 days
Apr 13, 10:23 AM CDTRiver Flood WarningJANHinds, Warren21 days
Apr 13, 4:05 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo55 min
Apr 13, 4:10 PM CDTSpecial Weather StatementJANWarren35 min
Apr 13, 4:16 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo59 min
Apr 13, 4:25 PM CDTSpecial Weather StatementJANWarren35 min
Apr 13, 4:36 PM CDTSpecial Weather StatementJANClaiborne39 min
Apr 13, 4:40 PM CDTTornado WarningJANIssaquena, Warren, Yazoo65 min
Apr 13, 4:48 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds57 min
Apr 13, 5:29 PM CDTSevere Thunderstorm WarningJANYazoo46 min
Apr 13, 5:30 PM CDTSevere Thunderstorm WarningJANBolivar, Washington75 min
Apr 13, 5:38 PM CDTSevere Thunderstorm WarningJANHinds, Rankin58 min
Apr 13, 5:41 PM CDTSevere Thunderstorm WarningJANWashington79 min
Apr 13, 6:03 PM CDTSevere Thunderstorm WarningJANHumphreys, Leflore, Sunflower57 min
Apr 13, 6:04 PM CDTTornado WarningJANHinds, Rankin41 min
Apr 13, 6:23 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo67 min
Apr 13, 6:23 PM CDTTornado WarningJANIssaquena, Sharkey, Warren52 min
Apr 13, 6:25 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo65 min
Apr 13, 6:33 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Yazoo42 min
Apr 13, 6:35 PM CDTTornado WarningJANClaiborne, Copiah, Jefferson55 min
Apr 13, 6:38 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren52 min
Apr 13, 6:44 PM CDTSevere Thunderstorm WarningJANHolmes, Madison, Warren, Yazoo46 min
Apr 13, 6:45 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson49 min
Apr 13, 6:52 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery38 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.